MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Model Number 806455
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the occluder head would not fully occlude the tubing.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Evaluation is in progress, but not yet concluded.
 
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported issue.She replaced the occluder head as a precautionary measure.The unit operated to the manufacturer's specifications.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician could not duplicate the reported complaint.The occluder head was observed to successfully occlude with no water passing through the tubing and function as intended.
 
Additional Manufacturer Narrative
Updated block: h6 the reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key9857125
Report Number1828100-2020-00131
Device Sequence Number2664016
Product Code DTQ
UDI-Device Identifier00886799000878
UDI-Public(01)00886799000878(11)191203
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number806455
Device Catalogue Number806455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer06/30/2020
07/23/2020
09/15/2020
02/26/2021
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date07/22/2020
08/10/2020
10/06/2020
03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1